Couldn't find what you looking for?

TRY OUR SEARCH!

there is a high pitch ring in ear have been told not a thing wrong with ears nor with hearing it is not a constant ring just sometimes but it totally causes one to lose all concentration it seems so loud that you expect everyone to be able to hear it then when the high pitch is gone ear hurts a bit and is muffled for a while afterward.

Loading...

What you are going through is called tinnitus and it represents ringing in the ears that may be constant or it may come and go. It may affect just one or both ears.

Most commonly the problem lies in the damage of the endings of the hearing nerve in the inner ear. Loud music could be contributing factor. If no causes have been found from the ear area than you need to look for other possible causes.

Medications: Further medications like anti-inflammatories, antibiotics, sedatives, antidepressants, and aspirin could cause tinnitus and if you are taking any of these, you should talk to your doctor about either changing the dose or prescribing another drug.

Also, allergies, hypertension, thyroid gland problems, diabetes, a tumor, etc could be causing tinnitus and I don’t think that your doctor should dismiss you until you/they found a cause of your trouble.
I can only imagine how annoying it may be. I hope you get better soon! Have you seen an otolaryngologist?
Reply

Loading...

Thank you .this condition occurred just one time,I am taking betta block for HTN 34 yrs. now

Reply

Loading...